Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

I have become comfortably numb...

NumbskullNNumbskull Posts: 1,526
edited 06/11/2012 - 8:34 AM in Pain Management
I just got back from my pm appointment, and he gave me my 2nd round of nerve blocks. Wow... last week, they just made me numb, and my shoulders and arms just felt really heavy. Today, he hit a nerve or something, and the pain shot right to my teeth. The pain itself wasn't all that bad relatively, just the cringing type, and was more irritating than anything else. But today, my head is so heavy, I can barely lift it off my pillow right now!! Is that normal? Anyways, I'm a little nervous, I know that heaviness will go away in a few hours, but the other thing was that when they took my blood pressure after, it was 143/103!!! Now that's a little scary, I think it actually went higher after I saw that. So weird, but after that shot, it is no wonder. I tend to get whitecoat syndrome anyways, so I really don't know what my normal bp is, it is generally a little higher as soon as I walk into the docs office, I can feel it going up. Under those normal circumstances, it is usually somewhere around 120/90. Still a little high, but not worrisome. I'm only 36, and the last thing I want is to have to add bp pills to my list!!! Has anyone else had anything like that happen?
I also feel like my skin is crawling, right under my jawline, but it's useless to try to scratch, as I can't feel anything. That happened last week, too. Not sure if I'm liking these shots, but I must give them a chance I suppose.
Hope you all have a great day, I'm off to nap, and try to lower this bp!!!
APROUD CANADIANveteranButNOTa doctor, my thoughts are my own


  • Don't worry about the bp yet. Pain and unusual residual effects often make a person's blood pressure go up. Try to relax and take deep breaths. It's no wonder your bp was so high afterwards with the pain you were in. Many times they take your blood pressure to see how much pain you're in. The higher the bp the higher the pain.

    However, I'm not a doctor and if you continue to have problems be SURE to call your doctor.

Sign In or Register to comment.